# SDR USAA089906

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 651765737
- Condition: Failure
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6511 - LGA-DCA - ON NORMAL LANDING IN DCA, AS EXITING RUNWAY 18 TAXIWAY F, ALTERNATING RED AND GREEN RIGHT MAIN GEAR DOOR LIGHTS INDICATION, PULSATING FELT THROUGH PLANE.  RIGHT MAIN GEAR SIDE STRUT CAME APART DAMAGE BEING DETERMINED. REPLACED RIGHT MLG SIDE STRUT ASSEMBLY.  (M)
